# SDR 08FDEA00326

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 14,013 hours, 7,578 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  TRIED SYS 1 AND SYS 2.  SERVICED BOTH LANDING GEAR PITCH DAMPERS FOUND WITH LOW PRESSURE AND REPLACED LANDING GEAR PROX BOX AS PRECAUTION.
